Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Orthoarthritis of knee joint, stabilized idiopathic lung fibrosis, headaches, taking Paracetamol. Should I see a cardiologist?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
I am 67 years male having orthoartheritis of both knee joint and Stablise idiopathic lung fibrosis from last 5 years. My normal blood pressure is 120/80 .i get headache once in three and four months from last 8 years which last 8to10 hours. My blood pressure noted around 140/95 . I take 650 mg paracetamol to get relieve from headache. My total cholesterol is 175 LDL 160 hdl 4 .. Pl advise should I see cardiologist and start medicines for blood pressure or to take pain killers to take care headache . Pl advise
Posted Wed, 23 May 2012 in Hypertension and Heart Disease
Answered by Dr. Raju A.T 56 minutes later

Thanks for your query.

Considering your age , the blood pressure during the episode of headache and the LDL ,HDL levels I would place in category with risk of CVA (Cerebrovascular accidents) /stroke.The reduction in the pain with paracetamol also supports that the head ache is originated from the altered vascular physiology in the brain.

I would recommend and suggest you to have regular check-up by the cardiologist at-least 3 months once to ascertain the well-being.There may be need for you to be put on anti cholesterol drugs and BP medications too.

Hope I have answered your query. Let me know if I can assist you further.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor